# SDR CA060120002

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,895 hours
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 206011111003
- Condition: Corroded
- Location: M/R Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED 1200 HR M/R CORROSION INSPECTION THE INNER RACE OF THE M/R TRUNNION BEARING WAS FOUND TO BE SEVERLY CORRODED TO THE POINT THAT THE INNER RACE WAS CRACKED. THIS BEARING RACE IS THERMALLY PRESS FIT AND THE TIGHT TOLLERANCE, SEVERE CORROSION AND FLIGHT LOADS CAUSED THIS RACE TO CRACK (TC NR 20060120002)
